# SDR DALA2020122104178

- Difficulty date: December 7, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N775DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39620
- Aircraft time: 17,174 hours, 11,723 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Damaged
- Location: Aft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A SMELLED SMOKE AFT GALLEY.  NO ODORS NOTED, REF FIM 21-00 806.  SUSPECT AFT DOOR HEATERS.  R & R AFT DOOR HEATER, PER B737 AMM 21-45-01.  OLD HEATER HAD SIGNIFICANT FOD ON INLET SCREEN, PROBABLE CAUSE OF ODOR.  RAN CONDITIONED AIR THROUGH NEW HEATER FOR 30 MIN, NO SMELLS NOTED.
